Review: could Synthroid cause Coronary artery spasm?
Summary: Coronary artery spasm is reported only by a few people who take Synthroid.
We study 88,946 people who have side effects while taking Synthroid from FDA and social media. Among them, 4 have Coronary artery spasm. Find out below who they are, when they have Coronary artery spasm and more.
You are not alone: join a mobile support group for people who take Synthroid and have Coronary artery spasm >>>
Synthroid has active ingredients of levothyroxine sodium. It is often used in hypothyroidism. (latest outcomes from 93,791 Synthroid users)
Coronary artery spasm
Coronary artery spasm has been reported by people with arrhythmias, chronic thyroiditis, crohn's disease, high blood cholesterol, arthritis. (latest reports from 428 Coronary artery spasm patients)
On Jan, 4, 2015: 88,908 people reported to have side effects when taking Synthroid. Among them, 4 people (0.00%) have Coronary Artery Spasm.
Time on Synthroid when people have Coronary artery spasm * :
Gender of people who have Coronary artery spasm when taking Synthroid * :
|Coronary artery spasm||50.00%||50.00% |
Age of people who have Coronary artery spasm when taking Synthroid * :
|Coronary artery spasm||0.00%||0.00%||0.00%||0.00%||0.00%||33.33%||66.67%||0.00% |
Severity of Coronary artery spasm when taking Synthroid ** :
How people recovered from Coronary artery spasm ** :
Top conditions involved for these people * :n/a
Top co-used drugs for these people * :
- Procardia xl (2 people, 50.00%)
- Nitrostat (2 people, 50.00%)
- Dyazide (2 people, 50.00%)
- Plavix (1 people, 25.00%)
- Fioricet (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Coronary Artery Spasm while taking Synthroid?
You are not alone! Join a mobile support group:
- support group for people who take Synthroid and have Coronary Artery Spasm
- support group for people who take Synthroid
- support group for people who have Coronary Artery Spasm
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone take oral methotrexate and use topical magnesium chloride oil. if you do, do you have any side effects?
I would like to try the Magnesium Chloride topical oil, but because of the oral MTX, I was wondering if anyone was taking/using this combination and if there were any side effects to watch for.....
- How do i change the drugs listed for me?
sleep disorders, disorientation, trouble concentrating
- I had an a trial fibrilation episode at 1:30 in the morning,took aspirin,slept for 3 hours,woke up with severe headache, took tylenol,no help,what to do,is this for 3 hours fter
Is headache normal,never happened before.usually have throbbing headache fora minute after atrial fib episode,but not one lasting all day.
- Could pemphigoid cause my pet scan to lite up?
I recently had a PET scan to look at mass on my lungs. The Doc called me today & said the scan lit up. What are some reasons for it to lite up other than cancer? I have Pemphigoid. Could this be a reason?
- I have been told by my gastroenterologist that i have gastroparesis, what are my treatment options, if any?
I've had a CT scan and a Gastric Emptying study completed. My stomach is only 35% emptied after 4 hours, it should be at least 90% empty at that point. I have a colonoscopy and esophagealendoscopy scheduled for the first week of the year. What are my treatment options at this point?
More questions for: Synthroid, Coronary artery spasm
You may be interested at these reviews (Write a review):
- Syntroid and pruritus
I have been on levothyroxine for more than ten years and have had two episodes, each lasting over several months of unbearable itching. Doctors seem to deny any connection but are also unable identify the cause of the itching. None of the tests pick anything. Antihistamines are not much of a help. I am still in the throes of the second episode and life is plain, simple miserable.
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Synthroid and breast enlargement
I have went from a B-C cup size to a D cup in the past 8-9 months.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
More reviews for: Synthroid, Coronary artery spasm
Comments from related studies:
From this study (1 year ago):
I was switched from Levothyroxine and Liothyronine 2 weeks ago to Armour Thyroid because of chest pains. The Armour was at 90 mg and after reading about how it could trigger angina, and having angina pain on and off for 3 days, I had my doctor reduce the Armour to 60 mg. I have not had a recurrence of angina since the change. I have been on Thyroid meds for 17 years. My cholesterol is 160 with normal HDL, LDL, and Triglycerides. (My ratio is 2.6). I have had an ECG, Treadmill Stress test and ultrasound of my heart valves, and a calcium score of 53, of my heart. My cardiologist said I have coronary artery spasm, and to let him know if it gets worse. I also have 4 or 5 migraines a year, usually when the weather changes. He said to see him in 2 years if nothing changes. The question is; is my thyroid meds creating my artery spasm and angina?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.